# SDR 98ZZZX1365

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737201
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing Assy
- Part number: 654458211
- Condition: Cracked
- Location: Hyd Mod Pack
- Component: 65445815
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC MODULE PACK HOUSING WALL BETWEEN TWO SHUT-OFF VALVES CRACKED.  HOUSING CRACKED DURING NORMAL OPERATION.  SUBMITTER STATED THIS IS A RECURRING PROBLEM AND RECOMMENDED A STRONGER HOUSING BE MANUFACTURED AS A REPLACEMENT.
